Education.com
Try
Brainzy
Try
Plus
Black Friday sale on now! Save 50% on PLUS and Brainzy with coupon BLACKFRI. Learn More
my3elena920
my3elena920 asks:
Q:

my son is on a low sodium diet of 3000mg a day, he is on steroids which makes him constantly hungry. any suggestions on what to do?

low sodium diet for kids

Question asked after reading: http://www.education.com/reference/article/Ref_...
In Topics: Physical Health, Nutrition
> 60 days ago

|

Expert

Wayne Yankus
Mar 20, 2012
Subscribe to Expert

What the Expert Says:

How old is your son? Why is he on steroids?  3 gms of sodium a day exceeds normal requirements by 1 gm. Not exactly low sodium. these are questions you should be asking his doctor.  the steroids have as a side effect increased appetite. Not much you can do about that until the course is over. It would be worth speaking with his doctor about this situation.

Wayne Yankus, MD, FAAP
expert panelist: pediatrics

Did you find this answer useful?
0
yes
0
no
Answer this question